# SDR UIEA2021092402101

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Reveal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D - L2 DR FWD CUTOUT FDW REVEAL LWR AREA FOUND CRACKED. M/D ENTER DOOR 2L FWD SURROUND STRUCTURE REPAIRED IAW RI NO: RI-53-00-14958 REV B
